# SDR HALA20250127040

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 51,433 hours, 8,113 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Weak
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - 1L PA HANDSET IS VERY QUIET WHEN CALLING THE BACK. REMOVED AND REPLACED 1L PA HANDSET TEST OK PER: AMM23-73-44.
